MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD C-MNT SCP,1.9,30,60,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SARL HD C-MNT SCP,1.9,30,60,MITEK; ARTHROSCOPE
Catalog Number 242274
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.D10: concomitant device: coupler ac ffl 19, therapy date: (b)(6) 2024.Udi: (b)(4).
 
Event or Problem Description
It was reported from the sales rep that during device inspection on 6/4/2024 it was observed that the hd c-mnt scp,1.9,30,60, mitek device scope was cloudy and the coupler had water droplets inside.This event did not occur during surgery.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, optical system, optical components, broken lenses in optical system distal cover glass/negative damaged, scratch/cracked/residue, cosmetic issue rust/discoloration ¿ broken (2+ pieces) : device fractured.¿ visual : deformed/bent.¿ visual : corrosion/rusting/pitting.¿ labeling : illegible etch.Per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: - outer tube damaged, distal tip damaged - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system distal cover glass/negative damaged scratch/cracked/residue - cosmetic issue rust/discoloration - engraving/identification datamatrix code level a -broken (2+ pieces) : device fractured, visual : deformed/bent, visual : corrosion/rusting/pitting and labeling : illegible etch.Per service report, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD C-MNT SCP,1.9,30,60,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19528678
Report Number1221934-2024-02066
Device Sequence Number7704692
Product Code HRX
UDI-Device Identifier10886705032129
UDI-Public10886705032129
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/06/2024
03/17/2025
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date08/07/2024
03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown